# SDR CALA2014031090558

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 42,677 hours, 17,487 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON 2 SERVICE, EMERGENCY EXIT LIGHT IN SEAT ARMREST SIDE PANEL AT 31C IS OUT.  FOUND HARNESS BROKEN AT CONNECTOR.
